# SDR DL73S060241

- Difficulty date: April 1, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 61,795 hours, 46,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misinstalled
- Location: Bs 670-678 Bl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE OVERWING FLOOR SUPPORT CHANNELS ARE NOT APPROVED PER AD 2001-17-18.  FLOORBEAM CHANNELS REPLACED.
